Conformal Semi-invariant Riemannian Maps from Almost Hermitian Manifolds


Creative Commons License

ŞAHİN B. , Yanan S.

FILOMAT, vol.33, no.4, pp.1125-1134, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1904125s
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1125-1134

Abstract

Conformal semi-invariant Riemannian maps from Kaehler manifolds to Riemannian manifolds are introduced. We give examples, study the geometry of leaves of certain distributions and investigate certain conditions for such maps to be horizontally homothetic. Morever, we introduce special pluriharmonic maps and obtain characterizations.